# SDR DALA2016110808566

- Difficulty date: March 1, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,898 hours, 51,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR CUSP WEB BTW STA Y=218-220 X=44 TO X=-60 AT PAX CABIN.  CUSP WEB BTW STA Y=218-220 X=-44 TO X=-60 WAS REPLACED FOR EXCESSIVE CORROSION.
